Alert archive / Indiana / Gale Warnings in 2012

Gale Warning 20, NWS Northern Indiana

October 11, 2012

NWS Northern Indiana issued this gale warning at Oct 11, 2012, 4:50 AM EDT. It took effect at Oct 11, 2012, 8:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 11, 2012, 4:50 AM EDT (08:50 UTC)
In effect from
Oct 11, 2012, 8:00 AM EDT
Expired
Oct 11, 2012, 5:00 PM EDT
In force
9 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WHUS73 KIWX 110850
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
450 AM EDT THU OCT 11 2012

LMZ043-046-111700-
/O.UPG.KIWX.SC.Y.0070.000000T0000Z-121012T2100Z/
/O.NEW.KIWX.GL.W.0020.121011T1200Z-121011T2100Z/
/O.NEW.KIWX.SC.Y.0071.121011T2100Z-121012T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
450 AM EDT THU OCT 11 2012

...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
EDT THIS AFTERNOON. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FROM
5 PM THIS AFTERNOON TO 5 PM EDT FRIDAY.

* WINDS: SOUTHWEST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES
  TODAY. VEERING NORTH 15 TO 25 KNOTS TONIGHT.

* WAVES: 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
928 
WHUS73 KIWX 111505
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1105 AM EDT THU OCT 11 2012

LMZ043-046-112315-
/O.CON.KIWX.GL.W.0020.000000T0000Z-121011T2100Z/
/O.CON.KIWX.SC.Y.0071.121011T2100Z-121012T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1105 AM EDT THU OCT 11 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM EDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. A
SMALL CRAFT ADVISORY IS ALSO IN EFFECT FROM 5 PM THIS AFTERNOON THROUGH
5 PM EDT FRIDAY.

* WINDS: SOUTHWEST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES 
  TODAY. VEERING NORTH 15 TO 25 KNOTS TONIGHT. 

* WAVES: 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
307 
WHUS73 KIWX 111956
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 PM EDT THU OCT 11 2012

LMZ043-046-120400-
/O.CON.KIWX.GL.W.0020.000000T0000Z-121011T2100Z/
/O.CON.KIWX.SC.Y.0071.121011T2100Z-121012T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
356 PM EDT THU OCT 11 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY. 

* WINDS: SOUTHWEST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES 
  TODAY. VEERING NORTH 15 TO 25 KNOTS TONIGHT. 

* WAVES: 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
967 
WHUS73 KIWX 112123
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
523 PM EDT THU OCT 11 2012

LMZ043-046-120900-
/O.EXP.KIWX.GL.W.0020.000000T0000Z-121011T2100Z/
/O.CON.KIWX.SC.Y.0071.000000T0000Z-121012T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
523 PM EDT THU OCT 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY. 

* WINDS: SOUTHWEST 20 TO 30 KNOTS VEERING NORTH 15 TO 25 KNOTS
  TONIGHT.

* WAVES: 5 TO 10 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Oct 11, 3:45 AM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Oct 11, 3:45 AM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
345 AM EDT THU OCT 11 2012

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT

MAIN STORY TODAY WILL BE BREEZY CONDITIONS AND WARMER TEMPERATURES
AS LOW LEVEL SOUTHWEST FLOW DEVELOPS AHEAD OF AN APPROACHING COLD
FRONT. WV IMAGERY SHOWS A WEAK AND HIGHLY SHEARED SHORTWAVE
CURRENTLY JUST NORTH OF MINNESOTA THAT WILL DIVE SOUTHEAST ACROSS
THE NORTHERN GREAT LAKES TONIGHT. THIS WILL SEND A WEAK COLD FRONT
THROUGH OUR AREA AROUND 03Z THIS EVENING. MEANWHILE...CENTER OF 1026
MB SURFACE HIGH WILL SLOWLY DRIFT TO THE MIDATLANTIC REGION.
RESULTING INCREASE IN PRESSURE GRADIENT WILL BRING STRONG
SOUTHWESTERLY WINDS TO THE AREA TODAY. BUFR SOUNDINGS ALSO SHOW
MIXING HEIGHTS CLIMBING TO ROUGHLY 875MB UNDER MOSTLY SUNNY SKIES.
WIND SPEEDS IN THIS LAYER ARE ON THE ORDER OF 25-30 KTS AND SHOULD
HAVE LITTLE DIFFICULTY MIXING DOWN TO THE SURFACE AS DAYTIME HEATING
COMMENCES. WARM AIR ADVECTION WILL PUSH 925MB TEMPS TO ALMOST 10C BY
LATE THIS AFTERNOON...SUPPORTING HIGHS AROUND 60F. THIS IS A VERY
SIMILAR SETUP TO TUESDAY DURING WHICH THE GUIDANCE PERFORMED FAIRLY
WELL SO SEE NO REASON TO DEVIATE AT THIS POINT. 00Z NWP SUITE
CONTINUES TO SHOW A MAINLY DRY FRONTAL PASSAGE AS WEAK PV ANOMALY
STAYS NORTHEAST OF THE AREA. HOWEVER...LOOKING AT LOW LEVEL
THETA-E/RH FIELDS AND FORECAST SOUNDINGS THERE APPEARS TO BE ENOUGH
MOISTURE ADVECTION AMID LOW LEVEL CONVERGENCE TO SUPPORT A CHANCE
FOR A FEW ISOLATED SHOWERS. STILL THINK THE CHANCES ARE SLIM BUT NOT
COMFORTABLE WITH A COMPLETELY DRY FORECAST AND HAVE THEREFORE ADDED
SLIGHT CHANCE MENTION TO OUR NORTHERN COUNTIES. TIMING OF FRONTAL
PASSAGE WILL ALLOW SOME COLDER AIR TO FILTER INTO THE AREA BY LATE
TONIGHT. EXPECT LOWS TO DROP INTO THE MID 30S ACROSS THE NORTH WHILE
STAYING AROUND 40F OVER THE SOUTH. BENIGN...ALBEIT SOMEWHAT
CHILLY...CONDITIONS WILL RETURN FOR FRIDAY AND FRIDAY NIGHT AS
SURFACE HIGH PRESSURE MOVES DIRECTLY OVER THE AREA. THERMAL TROUGH
IS NOT QUITE AS IMPRESSIVE AS YESTERDAYS AND WE STILL MANAGED TO GET
INTO THE LOW 50S. 850MB TEMPS AROUND -2C AND MOSTLY SUNNY SKIES WILL
GIVE US HIGHS GENERALLY IN THE MID 50S. THIS HIGH WILL QUICKLY MOVE
EASTWARD AND SOUTHWEST FLOW WILL DEVELOP BY LATE FRIDAY NIGHT. THIS
WILL KEEP OVERNIGHT LOWS IN THE MID TO UPPER 30S...STILL SLIGHTLY
BELOW CLIMO.

&&

.LONG TERM...SATURDAY THROUGH WEDNESDAY

TRANSITION OF BLOCKING FLOW ACROSS WESTERN CONUS/EASTERN PACIFIC AND
APPROACH OF CUT-OFF UPPER LOW WILL BE THE MAIN FOCUS FOR
SATURDAY/SUNDAY.

SFC ANTICYCLONE WILL CONTINUE TO RETREAT TO THE EAST SATURDAY
ALLOWING A STRENGTHENING SOUTHWESTERLY LOW LEVEL WIND FIELD TO
DEVELOP WITH MOST GUIDANCE INCREASING 850 HPA WINDS TO AROUND 50
KNOTS IN THE AFTERNOON. STRONG LOW LEVEL MOISTURE ADVECTION WILL
ACCOMPANY THIS LOW LEVEL JET WITH 850 HPA SPECIFIC HUMIDITIES
INCREASING FROM 2-3 G/KG EARLY SATURDAY MORNING...TO 8-10 G/KG BY
AFTERNOON. SEVERAL WEAK SHORT WAVES ARE EXPECTED TO EMANATE FROM
CENTRAL ROCKIES UPPER TROUGH...WITH A MORE FAVORABLE TRACK TO THE
WEST AND NORTH OF THE AREA FROM NORTHERN ILLINOIS INTO LOWER
MICHIGAN. FAIRLY DECENT ISENTROPIC SURGE AND INCREASING UPPER
FORCING SHOULD SUPPORT FAIRLY LARGE AREA OF RAIN WITH SOME EMBEDDED
THUNDER LIKELY CLIPPING FAR NORTHWEST PORTIONS OF THE AREA SATURDAY
MORNING WHERE HAVE MAINTAINED LIKELY POPS THROUGH THE DAY. PRECIP
POTENTIAL REMAINS MUCH MORE UNCERTAIN ACROSS SOUTHEAST HALF OF
THE AREA MORE DIVORCED FROM MID/UPPER LEVEL FORCING. THUS...HAVE
MAINTAINED A FAIRLY SHARP NW-SE POP GRADIENT SATURDAY FROM LIKELY
EXTREME NORTHWEST TO SLIGHT OR NON MENTIONABLE POPS FAR SOUTHEAST.
MILDER TEMPS IN STORE FOR SATURDAY DESPITE INCREASING CLOUD COVER
WITH MID 60S NORTHEAST TO LOWER TO MID 70S FAR SOUTHWEST.

AFTER INITIAL ISENTROPIC/WAA PRECIP CHANCES SATURDAY...FOCUS FOR
LATE AFTERNOON/EVENING WILL LIKELY SHIFT WELL WEST OF THE AREA IN
CLOSER PROXIMITY TO MID/UPPER TROUGH AXIS KICKING OUT OF THE CENTRAL
PLAINS APPROACHING THE MID MS RIVER VALLEY. SOME INTERESTING TRENDS
IN MODEL GUIDANCE PAST 24 HOURS WITH GFS NOW HAVING JOINED THE
SLOWER CONSENSUS...ALTHOUGH NOW PUTTING MORE EMPHASIS ON MORE
AGGRESSIVE DIGGING ON SOUTHERN PERIPHERY OF THIS TROUGH IN
COMPARISON TO MOST OTHER GUIDANCE...AND ESPECIALLY TO THE 00Z GEM
WHICH DOES NOT DIG THIS TROUGH NEARLY AS MUCH. ECMWF APPEARS TO BE
SOMEWHERE IN BETWEEN THESE TWO IDEAS...BUT MORE WEIGHTED TO THE GFS.
HAVE GENERALLY FOLLOWED THE LEAD OF HPC IN TRENDING TO A GEFS
MEAN/ECMWF BLEND FOR THIS FORECAST GIVEN THE REMAINING SPREAD IN
SOLUTIONS. ALL IN ALL...THIS DOES NOT CHANGE GOING FORECAST
SIGNIFICANTLY. MORE VIGOROUS CONVECTION STILL ANTICIPATED ACROSS MID
MS RIVER VALLEY LATE AFTERNOON/EARLY EVENING...EVENTUALLY
APPROACHING THE SOUTHERN GREAT LAKES/OHIO RIVER VALLEY LATE SATURDAY
NIGHT INTO SUNDAY MORNING. MORE LIMITED INSTABILITY WITH EASTERN
EXTENT (MUCAPES ON ORDER OF 100-200 J/KG ACROSS LOCAL AREA) AND
UNFAVORABLE DIURNAL TIMING SUGGESTS CONVECTION SHOULD TEND TO BE IN
WEAKENING MODE. HOWEVER...GIVEN VERY STRONG LOW/MID LEVEL WIND
FIELD...WOULD NOT TAKE MUCH FOR ANY CONVECTIVE ACTIVITY TO MIX DOWN
SOME LOCALLY HIGHER GUSTS AND WILL LIKELY CONTINUE THIS MENTION IN
THIS MORNINGS HWO. WITH ELEVATED MIXED LAYER/CAPPING ADVECTING
NORTHWARD ACROSS MUCH OF THE AREA LATE SATURDAY
AFTERNOON/EVENING...ONLY TWEAK TO PREVIOUS FORECAST FOR SATURDAY
NIGHT WAS TO CONCENTRATE HIGHER POPS FOR THE OVERNIGHT PERIOD GIVEN
LATEST GUIDANCE TRENDS.

OPTED TO MAINTAIN HIGH CHANCE POPS FOR SUNDAY...ALTHOUGH ONCE
AFOREMENTIONED SPREAD BECOMES RESOLVED...MAY NEED TO CONTINUE TO
BOOST POPS UP AT LEAST FOR FIRST PART OF SUNDAY FOR PORTIONS OF THE
AREA. SOME WEAK SFC BASED INSTABILITY IS POSSIBLE SUNDAY AND HAVE
MAINTAINED ISOLD THUNDER MENTION. COOLER CONDITIONS TO WORK IN
BEHIND THE FRONT FOR MONDAY...WITH TREND TO LESS AMPLIFIED FLOW
THROUGH TUESDAY WITH A MODERATING TREND. SEVERAL WEAK SHORT WAVES
WILL LIKELY BE RIPPLING THROUGH NORTHERN PLAINS/UPPER GREAT LAKES
AND A PERIOD OF ENHANCED LOW/MID LEVEL WAA LOOKS TO AFFECT AREA
MONDAY NIGHT/EARLY TUESDAY THAT COULD BRING SOME -RA TO PORTIONS OF
THE AREA. GIVEN WEAK FORCING SIGNALS HOWEVER...WILL KEEP THIS PERIOD
DRY AND MAINTAIN PREVIOUS POPS TUE NIGHT/WED WHEN A MORE VIGOROUS
EASTERN PACIFIC JET CARVES OUT A MORE PRONOUNCED UPPER TROUGH FOR
MID WEEK. OMITTED THUNDER FOR NOW GIVEN FAIRLY LIMITED DURATION OF
SIGNIFICANT MOISTURE RETURN...BUT EVENTUALLY MAY NEED TO CONSIDER
ADDITION OF THUNDER DEPENDING ON TRACK/AMPLITUDE OF THIS WAVE.

&&

.AVIATION...06Z TAFS

VFR CONDITIONS WILL CONTINUE THROUGH THE PERIOD AS DRY SOUTHWEST
FLOW DEVELOPS TODAY AHEAD OF AN APPROACHING COLD FRONT. TIGHT
PRESSURE GRADIENT BETWEEN SURFACE LOW OVER THE NORTHERN GREAT
LAKES AND HIGH PRESSURE OVER THE MIDATLANTIC WILL BRING STRONG
SOUTHWESTERLY WINDS TODAY. GOOD SOLAR INSOLATION WILL PROMOTE
RELATIVELY DEEP MIXING HEIGHTS WITH GUSTS UP TO 30KTS EXPECTED TO
MIX DOWN TO THE SURFACE. COLD FRONT WILL PASS THROUGH THE AREA
LATE IN THE TAF PERIOD WITH LITTLE IMPACT. ATMOSPHERE APPEARS TOO
DRY TO SUPPORT ANYTHING MORE THAN AN ISOLATED SHOWER WITH CEILINGS
AOA 4 KFT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT FRIDAY FOR LMZ043-046.

&&

SHORT TERM...AGD
LONG TERM...MARSILI
AVIATION...AGD
Hazardous weather outlook, Oct 10, 5:32 AM EDT, 23 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
532 AM EDT WED OCT 10 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-110945-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
532 AM EDT WED OCT 10 2012 /432 AM CDT WED OCT 10 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON THROUGH
SUNDAY MORNING. A FEW OF THE THUNDERSTORMS SATURDAY NIGHT INTO
EARLY SUNDAY MORNING COULD PRODUCE STRONG GUSTY WINDS AND AN
ISOLATED SEVERE THUNDERSTORM IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-110945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
532 AM EDT WED OCT 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST THROUGH THURSDAY
EVENING.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE AGAIN LATE
THURSDAY NIGHT INTO FRIDAY MORNING...AND ONCE AGAIN FOR THE
UPCOMING WEEKEND.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. A
FEW OF THE THUNDERSTORMS SATURDAY NIGHT MAY PRODUCE STRONG GUSTY WINDS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 4:50 AM EDTSmall Craft AdvisoryIWX36 hr

Nearby

Gale Warnings in Indiana, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.